# SDR R61A20253000168

- Difficulty date: March 21, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 35,430 hours, 26,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN BRIDGE CHECK - INSTALLED NEW STRINGER 21L SECTION AND SPLICE FR 86-90 REF: EMB SRM 53-23-03 REPAIR 02, 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, AND 51-23-06
